# SDR VGQY2010051900008

- Difficulty date: May 19, 2010
- Submitted: May 20, 2010
- Operation: General aviation
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943491
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PRODUCTS (RUST) NR 3 ENGINE - PYLON / AFT UPPER MOUNT / MATING SURFACE.  COMPLIED WITH EN 1090-10, NR 3 & NR 4 STRUT NAC WL 131 LWR AFT SPAR NAC STA 286 FILLER DOUBLER 65B94115-7 FOUND WITH SURFACE RUST.
